| Model Number |
24370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to solventum for analysis.Upon testing the sample, there was a leak at the heat exchanger.Possible causes of heat exchanger leaks include over-pressurization above 300mmhg, insertion or removal of pressurized heat exchanger from heating unit, and heat exchanger not fully inserted into the heating unit.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.
Event or Problem Description
A user facility reported a 3m¿ ranger¿ blood/fluid warming high flow set leaked while priming with saline, prior to patient use.The leak was observed from the back of the outlet port of the cassette.No injuries or medical interventions were required due to the alleged malfunction.